Journal article icon

Journal article

AdS(3) x (w) (S(3) x S(3) x S(1)) solutions of type IIB string theory

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
26
Issue:
6
Pages:
065009-065009
Publication date:
2009-03-21
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:76afeecb-8afb-4706-affd-b85b5700159b
Source identifiers:
6548
Local pid:
pubs:6548

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP